# SDR UPS96221389

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1243-1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STRINGER 13R CORRODED BS 1243 TO 1342.  REMOVED, FABRICATED AND INSTALLED STR 13R BS 1243 TO 1342 PER SRM 53-10-2 AND 51-30-2.
